# SDR 2007UALA00515

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 23,331 hours, 9,065 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Underserviced
- Location: Door 1l Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L SLIDE BOTTLE PRESSURE LOW.  REPLACED DOOR 1L SLIDE PACK. SHOP EVALUATION FOUND NOTHING WRONG WITH PACK AND ATTRIBUTED LOW PRESSURE READING TO UNIT AGE.
